# SDR USAA060129

- Difficulty date: January 23, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT Z-ANGLE BETWEEN 312 TO STA 344 CORROSION.  REPLACED WITH IDENTICAL PART, NEW Z-ANGLE IAW SRM 51-40-02, DEFECT SIZE: .5 X 2 INCH.
